Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Sore throat, fever, chills, white patches, swollen tonsils. Taking motrin. Cure for symptoms?

Good Evening, Monday I started off with a sore throat , the next day I had a sore throat, fever , chills, with swollen tonsils. I took my antibiotic and motrin 800 that was prescribed to me. Yesterday, which was Tuesday, I experience pain below my ear on the side of my neck area (like swollen glands). The only thing that will take the pain away is the Motrin, however I am on day three of the antibiotics and my tonsils still have the white blotches and my gland is hurting from just touch my neck or moving my head. I dont want to depend on the Mortin 800. What do you think this is? where did it come from? What should I do? I am a female, 30yrs old, I dont smoke .
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You are having acute upper respiratory tract infection giving rise to enlarged and painful lymph nodes below ear and neck.
As you are on antibiotics, wait till its effect started.
Instead of Mortin, you may take anti-inflammatory tablet like Diclphenec, paracetamol combination.
Ok andtake care.
Answered: Sat, 17 Aug 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor